# SDR NACA2023071400001

- Difficulty date: July 14, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,227 hours, 19,902 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF#1 WILL NOT TRANSMIT. DEFERRED PER MEL 23-11-01-02B @1432 CAT C.
